MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-10MM
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This issue was considered as reportable due to the removal causing more than trivial damage to the vertebra.The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or new information submitted, another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
 
Event or Problem Description
A 10 mm implant was to be implanted in l5 for a l5-s1 disc herniation.X-ray showed the anchor's baseplate entered the vertebral body and penetrated through the end plate into the disc space.The implant was removed and there was no attempt to implant the opposing vertebral body.According to the reporter, the surgeon could not access the implant with the removal tool due to the implant's angle, and the surgeon ultimately used osteotomes to remove the implant.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
nicholas grow
30 commerce way
woburn, MA 01801
7819320222
MDR Report Key22991499
Report Number3006232063-2025-00037
Device Sequence Number13011180
Product Code QES
UDI-Device IdentifierM906BARA810MM0
UDI-PublicM906BARA810MM0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAR-A8-10MM
Device Catalogue Number2731015-A8
Device Lot Number12212304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown